Alert archive / Florida / Tornado Warnings in 2009

Tornado Warning 55, NWS Tallahassee, FL

March 31, 2009Madison County, Florida

NWS Tallahassee, FL issued this tornado warning at Mar 31, 2009, 8:37 PM EDT for Madison County, Florida. It was in force for 23 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 31, 2009, 8:37 PM EDT (00:37 UTC)
Expired
Mar 31, 2009, 9:00 PM EDT
In force
23 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

County Madison County, FL

What was reported inside it

TimeReportWhereRemark
Mar 31, 8:40 PM EDTTORNADO8 S Lee, FLNUMEROUS LARGE TREES DOWNED IN NARROW PATH. LIKELY WILL BE RATED EF1 AFTER FURTHER INFORMATION IS GATHERED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 2:05 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 0.6 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2009-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1088 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2009-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 228 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1088 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
468 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
228 m²/s²
0-3 km storm-relative helicity
267 m²/s²
Significant tornado parameter
1.6
Supercell composite
9.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KTAE 010037
TORTAE
FLC079-010100-
/O.NEW.KTAE.TO.W.0055.090401T0037Z-090401T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
837 PM EDT TUE MAR 31 2009

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN MADISON COUNTY IN FLORIDA...

* UNTIL 900 PM EDT

* AT 833 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  DEVELOPING TORNADO OVER SOUTHEASTERN MADISON COUNTY...OR 9 MILES
  SOUTHWEST OF SUWANNEE RIVER STATE PARK...MOVING NORTHEAST AT 25
  MPH.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT 
TUESDAY EVENING FOR NORTH FLORIDA.

LAT...LON 3036 8319 3034 8321 3029 8322 3028 8323
      3026 8327 3036 8339 3046 8322 3043 8321
      3043 8319 3040 8317
TIME...MOT...LOC 0036Z 247DEG 21KT 3036 8325

$$

38-GODSEY

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Mar 31, 5:30 PM EDT, 3 hours 7 minutes earlier.

Area forecast discussion, Mar 31, 5:30 PM EDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
530 PM EDT TUE MAR 31 2009

...MORE HEAVY RAINFALL AND SEVERE WEATHER ON THE WAY DURING THE NEXT
FEW DAYS...

.SYNOPSIS AND SHORT TERM...A LARGE AREA OF HEAVY SHOWERS...SOME
SOME STRONG TO SEVERE THUNDERSTORMS...AND ISOLATED TORNADOES ARE
CONTINUING TO DEVELOP AND ARE MOVING QUICKLY EASTWARD INTO THE
REGION THIS AFTERNOON AND EARLY EVENING. TORRENTIAL DOWNPOURS...
FREQUENT CLOUD TO GROUND LIGHTNING....SMALL HAIL...AND GUSTY WINDS
ARE ALL OCCURRING WITH THIS BATCH OF STORMS WHICH CONTINUE TO DEVELOP
ALONG THE VERY ACTIVE SUBTROPICAL JET STREAM NEAR THE GULF COAST.
THIS ACTIVITY IS EXPECTED TO CONTINUE TO DEVELOP AND EXPAND DURING
FOR THE NEXT SEVERAL HOURS...WITH ADDITIONAL SIGNIFICANT FLOODING
CONCERNS POSSIBLE IN MANY AREAS. THUS FAR...THE BULK OF THE WORST
WEATHER HAS BEEN AFFECTING THE WESTERN FLORIDA PANHANDLE AND
SOUTHEAST ALABAMA...BUT THE STRONG STORMS ARE RAPIDLY SPREADING
EASTWARD INTO SOUTHWEST GEORGIA AND THE FLORIDA BIG BEND THIS
EVENING. OVER THE COASTAL WATERS...WINDS AND BEGINNING TO INCREASE
OUT OF THE SE AND S...WITH 2 TO 4 FT SEAS EXPECTED TO SLOWLY PICK UP
THROUGH THE NIGHTTIME HOURS.

&&

.LONG TERM (FRIDAY THROUGH TUESDAY)...THE ACTIVE PERIOD CONTINUES...
THE EXTENDED BEGINS WITH A VIGOROUS UPPER AIR SYSTEM MOVING THROUGH
THE MIDDLE MISSISSIPPI VALLEY ON INTO THE OHIO RIVER VALLEY WITH A
COLD FRONT PROGRESSING THROUGH THE SOUTHEAST U.S. AT THE SAME
TIME...THE NEXT SHORT WAVE IS DIVING SOUTHWARD ALONG THE PACIFIC
COAST. BY SATURDAY NIGHT/SUNDAY MORNING...THE WESTERN SHORT WAVE HAS
BROKEN OUT INTO THE GREAT PLAINS WITH RETURN FLOW BEGINNING ALONG
THE NORTHEAST GULF COAST. THE GFS SUGGESTS THAT A WARM FRONT IS
DRAPED EAST-WEST ACROSS NORTH FLORIDA WITH PRECIP BEGINNING BY
SUNDAY MORNING. BOTH THE GFS AND EURO CONTINUE TO BE SIMILAR IN
THEIR SOLUTIONS WITH THE NEXT COLD FRONT PASSING THROUGH THE AREA ON
MONDAY. AS SOON AS WE THINK WE HAVE MORE THAN ENOUGH RAIN...THE NEXT
SYSTEM WILL BE MOVING THROUGH THE INTER MOUNTAIN WEST ON TUESDAY
WITH SIMILAR EXPECTED WEATHER IN OUR AREA ON WEDNESDAY AND THURSDAY
AS THE PREVIOUS 3-4 SYSTEMS. MAXIMUM TEMPERATURES THROUGH THE PERIOD
WILL NEAR NORMAL. MIN TEMPS WILL BE NEAR NORMAL OR SLIGHTLY ABOVE
NORMAL.

&&

.AVIATION...CLOUD COVERAGE AND SHOWERS WILL CONTINUE TO INCREASE
THROUGH THE 24 HR TAF CYCLE AND BEYOND. MVFR CIGS WITH BRIEF PERIODS
OF IFR CIGS IN SHOWERS AND STORMS WILL OVERSPREAD THE AREA THROUGH
THE DAY TODAY FROM WEST TO EAST. VSBYS WILL ALSO BECOME A CONCERN IN
THE HEAVIER SHOWERS AND STORMS. A WARM FRONT WILL LIFT NORTH ACROSS
THE LOCAL AREA LATER THIS EVENING WITH A COLD FRONT APPROACHING FROM
THE WEST. WINDS WILL REMAIN OUT OF THE SE THROUGH MOST OF THE
DAY...THEN BECOME SW LATER THIS EVENING AND INTO TONIGHT.

&&

.MARINE...WINDS AND SEAS WILL CONTINUE TO INCREASE OVER THE NEXT
COUPLE OF DAYS...WITH A GOOD POSSIBILITY OF A SMALL CRAFT ADVISORY
ON THURSDAY.

&&

.FIRE WEATHER...NO CONCERNS FOR THE NEXT SEVERAL DAYS WITH HIGH RAIN
CHANCES AND LOW LEVEL MOISTURE.

&&

.HYDROLOGY...MOST AREA RIVERS AND STREAMS HAVE CRESTED OR ARE
NEARING THE CREST FROM THE WEEKENDS HEAVY RAINFALL. HOWEVER...
ADDITIONAL HEAVY RAINFALL IS ALREADY MOVING INTO THE REGION THIS
AFTERNOON AND EVENING...WITH MAJOR ADDITIONAL RISES VERY LIKELY
DURING THE NEXT COUPLE OF DAYS. PLEASE SEE OUR LOCAL ADVANCED
HYDROLOGICAL PREDICTION SERVICE WEB PAGE AT

HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=TAE

FOR DETAILS...BUT KEEP IN MIND THAT THESE FORECASTS ONLY INCLUDE
FUTURE QUANTITATIVE RAINFALL FORECASTS FOR THE NEXT 24 HOURS...SO
ONCE ALL IS SAID AND DONE WITH THIS EXPECTED RAINFALL EVENT WHICH
MAY PRODUCE WIDESPREAD 3 TO 5 INCH AMOUNTS WITH ISOLATED 6 TO 8 INCH
TOTALS...THE ACTUAL CRESTS MAY BE SIGNIFICANTLY HIGHER THAN CURRENTLY
PREDICTED AT MANY OF THE ACTUAL RIVER LOCATIONS. THEREFORE...ALL
INTERESTS NEAR AREA RIVERS ARE URGED TO PAY CLOSE ATTENTION TO THE
LATEST FORECASTS FROM THE NATIONAL WEATHER SERVICE ON THIS
POTENTIALLY DANGEROUS SITUATION...AND FOLLOW THE ADVICE OF LOCAL LAW
ENFORCEMENT AND EMERGENCY MANAGEMENT OFFICIALS SHOULD EVACUATIONS
BECOME NECESSARY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  61  69  60  76  60 / 100  80  60  70  50
PANAMA CITY  63  68  60  76  59 / 100  80  60  70  40
DOTHAN       58  68  55  74  57 / 100  80  50  70  40
ALBANY       58  69  55  72  57 / 100  80  50  70  60
VALDOSTA     61  72  56  74  61 / 100  80  50  70  60
CROSS CITY   66  74  62  75  66 /  80  80  60  70  60

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR THE FOLLOWING
     ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.

GA...FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR THE FOLLOWING
     ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...
     CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...
     GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
     MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
     THOMAS...TIFT...TURNER...WORTH.

FL...FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR THE FOLLOWING
     ZONES: BAY...CALHOUN...COASTAL WALTON...DIXIE...FRANKLIN...
     GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
     JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
     WAKULLA...WASHINGTON.

GM...NONE.

&&

AVIATION/FIRE WX...GIBBS
PUBLIC/MARINE...GOULD
Hazardous weather outlook, Mar 31, 5:53 AM EDT, 14 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
553 AM EDT TUE MAR 31 2009

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-011000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
553 AM EDT TUE MAR 31 2009 /453 AM CDT TUE MAR 31 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

...A FLASH FLOOD WATCH IS IN EFFECT FOR MUCH OF THE AREA FROM THIS
AFTERNOON THROUGH THURSDAY MORNING...

...HEAVY RAIN AND POSSIBLE SEVERE WEATHER EXPECTED TONIGHT INTO
WEDNESDAY AND AGAIN THURSDAY...

A SERIES OF STORM SYSTEMS WILL AFFECT THE REGION BEGINNING LATE
THIS AFTERNOON INTO TONIGHT. SHOWERS AND THUNDERSTORMS ARE
EXPECTED TO DEVELOP LATE THIS MORNING OVER THE FLORIDA
PANHANDLE...SPREADING NORTHEAST ACROSS THE ENTIRE AREA BY EARLY
THIS EVENING. PERIODS OF HEAVY RAIN ARE EXPECTED TONIGHT WITH
RAINFALL ACCUMULATIONS OF 2 TO 3 INCHES BY MORNING...WITH LOCALLY
HEAVIER AMOUNTS. THIS WILL ONLY SERVE TO EXACERBATE THE ONGOING
FLOODING SITUATION ACROSS THE REGION.

IN ADDITION TO THE HEAVY RAINFALL...THERE IS A SLIGHT RISK OF
SEVERE STORMS TONIGHT. THE MAIN THREAT FROM THE STORMS IS EXPECTED
TO BE DAMAGING STRAIGHT LINE WINDS...WITH THE HIGHEST
PROBABILITIES IN THE EASTERN FLORIDA PANHANDLE.

MANY AREA RIVERS AND STREAMS REMAIN ABOVE FLOOD STAGE. REFER TO
THE LATEST FLOOD WARNINGS AND STATEMENTS FOR THE LATEST
INFORMATION...OR REFER TO OUR LOCAL ADVANCED HYDROLOGICAL
PREDICTION SERVICE WEB PAGE AT

HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=TAE

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THE WET WEATHER PATTERN WILL CONTINUE THROUGH LATE THURSDAY AS A
SERIES OF STORM SYSTEMS IMPACT THE SOUTHEAST. SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THE DAY WEDNESDAY
INTO THURSDAY. ANOTHER ROUND OF POTENTIALLY HEAVY RAIN IS EXPECTED
THURSDAY AND THURSDAY NIGHT. STORM TOTAL PRECIPITATION AMOUNTS MAY
EXCEED 7 INCHES WITH LOCALLY HIGHER AMOUNTS. THIS WILL CONTINUE TO
WORSEN THE FLOODING SITUATION ACROSS THE AREA.

IN ADDITION...SEVERE STORMS WILL BE POSSIBLE THROUGH THURSDAY
NIGHT. THE BEST CHANCE OF SEVERE WEATHER APPEARS TO BE THURSDAY
AFTERNOON AND EVENING...WITH DAMAGING WINDS...HAIL...AND TORNADOES
ALL A POSSIBILITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

CAMP

In the hours before

Local storm report, Mar 31, 6:02 PM EDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
602 PM EDT TUE MAR 31 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     FUNNEL CLOUD     2 SW MOULTRIE           31.16N 83.81W
03/31/2009                   COLQUITT           GA   PUBLIC

            FUNNEL CLOUD MOVING NORTHEAST ALONG GA ROUTE 111. THIS IS
            KINDALL CHURCH ROAD.

&&

WOOL
Local storm report, Mar 31, 6:27 PM EDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
627 PM EDT TUE MAR 31 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     TORNADO          NORMAN PARK             31.27N 83.68W
03/31/2009                   COLQUITT           GA   LAW ENFORCEMENT

            BRIEF TORNADO TOUCHDOWN REPORTED.

&&

WOOL
Local storm report, Mar 31, 7:03 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
703 PM EDT TUE MAR 31 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     FLASH FLOOD      MOULTRIE                31.18N 83.79W
03/31/2009                   COLQUITT           GA   EMERGENCY MNGR

            FLOODING REPORTED COUNTY WIDE.

0650 PM     FLASH FLOOD      3 WNW THOMASVILLE       30.86N 84.03W
03/31/2009                   THOMAS             GA   EMERGENCY MNGR

            FLOODING REPORTED NEAR BARNETTS CREEK NEAR HIGHWAY 84.

&&

WOOL
Local storm report, Mar 31, 7:05 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
705 PM EDT TUE MAR 31 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0313 PM     HAIL             ENTERPRISE              31.31N 85.85W
03/31/2009  E0.50 INCH       COFFEE             AL   EMERGENCY MNGR

            DIME SIZE HAIL REPORTED AT THE COMMUNITY COLLEGE.

&&

WOOL
Special weather statement, Mar 31, 7:16 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
716 PM EDT TUE MAR 31 2009

FLZ017-018-010015-
JEFFERSON-LEON-
716 PM EDT TUE MAR 31 2009

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR JEFFERSON AND LEON
COUNTIES IN THE FLORIDA BIG BEND...

* UNTIL 815 PM EDT

AT 713 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF TALLAHASSEE...MOVING EAST AT
35 MPH.

THIS STORM WILL BE NEAR...
  TALLAHASSEE BY 725 PM EDT.
  MONTICELLO BY 800 PM EDT.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

38-GODSEY
Local storm report, Mar 31, 8:33 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
833 PM EDT TUE MAR 31 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     FLOOD            5 S GREENVILLE          30.39N 83.64W
03/31/2009                   MADISON            FL   TRAINED SPOTTER

            WATER OVER THE ROAD ON HIGHWAY 221 AT INTERSTATE 10 NEAR
            THE TEXACO STATION.

&&

WOOL

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 8:24 PM EDTSpecial Marine WarningTAE111 min
Mar 31, 8:27 PM EDTAreal Flood AdvisoryTAEMadison, Taylor63 min
Mar 31, 9:25 PM EDTRiver Flood WarningTAELeon8 days
Mar 31, 9:26 PM EDTRiver Flood WarningTAEJefferson, Madison, Taylor30 days
Mar 31, 9:28 PM EDTRiver Flood WarningTAEMadison12 days
Mar 31, 9:34 PM EDTRiver Flood WarningTAEGadsden, Jackson8 days
Mar 31, 10:35 PM EDTSpecial Marine WarningTAE115 min
Apr 1, 8:10 AM EDTSpecial Marine WarningTAE65 min
Apr 1, 9:44 AM EDTSpecial Marine WarningTAE46 min
Apr 1, 10:18 AM EDTRiver Flood WarningTAEWalton15 hr
Apr 1, 10:29 AM EDTSpecial Marine WarningTAE61 min
Apr 1, 11:40 AM EDTSpecial Marine WarningTAE50 min
Apr 1, 12:46 PM EDTSpecial Marine WarningTAE59 min
Apr 1, 2:10 PM EDTSpecial Marine WarningTAE65 min

Nearby

Tornado Warnings in Florida, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.